Fermions with a domain-wall mass: explicit greens function and anomaly cancellation

Published

Journal Article

We calculate the explicit Greens function for fermions in 2+1 dimensions, with a domain wall mass. We then show a calculation demonstrating the anomaly cancellation when such fermions move in the background of an abelian gauge field. © 1994.

Full Text

Duke Authors

Cited Authors

  • Chandrasekharan, S

Published Date

  • January 1, 1994

Published In

Volume / Issue

  • 34 / C

Start / End Page

  • 579 - 582

International Standard Serial Number (ISSN)

  • 0920-5632

Digital Object Identifier (DOI)

  • 10.1016/0920-5632(94)90451-0

Citation Source

  • Scopus